# SDR IPXA11B64919

- Difficulty date: February 4, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, EMPENNAGE EXTERIOR SURFACE SKIN AT BS 2598 RT H/STAB LOWER CUTOUT (UPR OF TAIL JACK SUPPORT) FOUND HI-LOK PULLED.  THE SKIN PLATE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02, REV 58.
